# SDR COMA0660175

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N403CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7428
- Aircraft time: 14,895 hours, 12,321 cycles
- System (JASC): 3251 · Steering Unit
- Part: Controller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5518 - DURING TAKEOFF RECEIVED A STEERING INOPERATIVE MESSAGE, TAKEOFF WAS ABORTED AND RETURNED TO THE GATE.  PERFORMED AN OPERATIONAL CHECK OF THE STEERING SYSTEM, CND.
